Algebra & Number Theory

Semiample invertible sheaves with semipositive continuous hermitian metrics

Atsushi Moriwaki

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let (L,h) be a pair of a semiample invertible sheaf and a semipositive continuous hermitian metric on a proper algebraic variety over . In this paper, we prove that (L,h) is semiample metrized, answering a generalization of a question of S. Zhang.

Article information

Algebra Number Theory, Volume 9, Number 2 (2015), 503-509.

Received: 9 November 2014
Revised: 1 January 2015
Accepted: 16 February 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10] 14G40: Arithmetic varieties and schemes; Arakelov theory; heights [See also 11G50, 37P30]

semiample metrized semipositive


Moriwaki, Atsushi. Semiample invertible sheaves with semipositive continuous hermitian metrics. Algebra Number Theory 9 (2015), no. 2, 503--509. doi:10.2140/ant.2015.9.503.

Export citation


  • D. Coman, V. Guedj, and A. Zeriahi, “Extension of plurisubharmonic functions with growth control”, J. Reine Angew. Math. 676 (2013), 33–49.
  • J.-P. Demailly, Mesures de Monge–Ampère et caractérisation géométrique des variétés algébriques affines, Mém. Soc. Math. France $($N.S.$)$ 19, 1985.
  • J. E. Fornæss and R. Narasimhan, “The Levi problem on complex spaces with singularities”, Math. Ann. 248:1 (1980), 47–72.
  • A. Moriwaki, “Zariski decompositions on arithmetic surfaces”, Publ. Res. Inst. Math. Sci. 48:4 (2012), 799–898.
  • S. Zhang, “Positive line bundles on arithmetic varieties”, J. Amer. Math. Soc. 8:1 (1995), 187–221.